# SDR 2008UALA01154

- Difficulty date: March 2, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 22,750 hours, 5,798 cycles
- Engine: Pwa PW4052
- Engine time: 41,249 hours, 7,152 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL AT 1.1 EPR ON T-O ROLL.  AFTER RETURN TO THE GATE, MM FOUND METAL IN THE TAILPIPE.  ENGINE REPLACED PRIOR TO FURTHER FLIGHT.  ESTIMATING SHOP INPUT AT END OF MARCH.  TEARDOWN FINDINGS EXPECTED BY END OF APRIL
